# SDR ZZDA070605197

- Difficulty date: June 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BS 1037 ON SHEAR TIE.  INSTALLED SHEAR TIE ON STA 1037 BETWEEN LONGERON 25L TO 20L AS PER B717 SRM 51-41-02 AND SRM 51-41-05.  MATERIAL USED 7075-T6 .063 AND 7075-T6 0.071.
